# SDR R61A201801010013

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,432 hours, 19,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Damaged
- Location: L2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WON'T ARM. HANDLE SEEMS TO BE JAMMED. FOUND FWD GIRT BAR PLATE STOPPING THE ARMING OF THE L2 GIRT BAR. ADJUSTED, OPS CHECKED GOOD IAW AMM 52-12-40.
